Open Science Research Excellence
@article{(International Science Index):http://waset.org/publications/833,
  title    = {Almost Periodic Solution for a Food-limited Population Model with Delay and Feedback Control},
  author    = {Xiaoyan Dou and  Yongkun Li},
  country   = {},
  institution={},
  abstract  = {In this paper, we consider a food-limited population model with delay and feedback control. By applying the comparison theorem of the differential equation and constructing a suitable Lyapunov functional, sufficient conditions which guarantee the permanence and existence of a unique globally attractive positive almost periodic solution of the system are obtained.
},
    journal   = {International Journal of Mathematical, Computational, Physical, Electrical and Computer Engineering},  volume    = {5},
  number    = {8},
  year      = {2011},
  pages     = {1325 - 1330},
  ee        = {http://waset.org/publications/833},
  url       = {http://waset.org/Publications?p=56},
  bibsource = {http://waset.org/Publications},
  issn      = {eISSN:1307-6892},
  publisher = {World Academy of Science, Engineering and Technology},
  index     = {International Science Index 56, 2011},
}